Alert archive / Wisconsin / Gale Warnings in 2015

Gale Warning 2, NWS Milwaukee, WI

January 8, 2015

NWS Milwaukee, WI issued this gale warning at Jan 8, 2015, 9:52 AM CST. It was in force for 22 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jan 8, 2015, 9:52 AM CST (15:52 UTC)
Expired
Jan 9, 2015, 7:25 AM CST
In force
22 hr
Issued by
NWS Milwaukee, WI

The text

As transmitted, in the capitals the NWS used until 2016.

421 
WHUS73 KMKX 081552
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
952 AM CST THU JAN 8 2015

...BRISK WINDS...HIGH WAVES AND FREEZING SPRAY...

.STRENGTHENING LOW PRESSURE ACROSS SOUTHEAST CANADA WILL CAUSE BRISK
SOUTHWEST WINDS TODAY THAT WILL SHIFT TO THE NORTHWEST BY LATE
EVENING WITH THE PASSAGE OF ANOTHER ARCTIC FRONT. 

BRISK NORTHWEST TO WEST WINDS WILL THEN PREVAIL INTO FRIDAY
EVENING. HIGH WAVES WILL OCCUR TOWARD THE OPEN WATERS ALONG WITH
AREAS OF HEAVY FREEZING SPRAY AT TIMES.

LMZ643>646-090000-
/O.UPG.KMKX.SC.Y.0004.000000T0000Z-150110T0300Z/
/O.NEW.KMKX.GL.W.0002.150108T1552Z-150109T1500Z/
/O.NEW.KMKX.UP.W.0002.150108T1800Z-150109T0300Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
952 AM CST THU JAN 8 2015

...GALE WARNING IN EFFECT UNTIL 9 AM CST FRIDAY...
...HEAVY FREEZING SPRAY WARNING IN EFFECT UNTIL 9 PM CST THIS
EVENING...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
GALE WARNING...WHICH IS IN EFFECT UNTIL 9 AM CST FRIDAY. A HEAVY
FREEZING SPRAY WARNING HAS ALSO BEEN ISSUED. THIS HEAVY FREEZING
SPRAY WARNING IS IN EFFECT UNTIL 9 PM CST THIS EVENING. THE SMALL
CRAFT ADVISORY IS NO LONGER IN EFFECT. 

* WINDS: SOUTHWEST WINDS 15 TO 25 KNOTS SHIFTING TO THE NORTHWEST
  BY LATE THIS EVENING. WIND GUSTS AROUND 35 KNOTS...ESPECIALLY
  AWAY FROM SHORE. 

* WAVES: 3 TO 7 FEET TOWARD THE OPEN WATER.

* FREEZING SPRAY: HIGH LIKELIHOOD FOR HEAVY FREEZING SPRAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A HEAVY FREEZING SPRAY WARNING MEANS HEAVY FREEZING SPRAY IS
EXPECTED TO RAPIDLY ACCUMULATE ON VESSELS. THESE CONDITIONS CAN
BE EXTREMELY HAZARDOUS TO NAVIGATION. IT IS RECOMMENDED THAT
MARINERS NOT TRAINED TO OPERATE IN THESE CONDITIONS OR VESSELS
NOT PROPERLY EQUIPPED TO DO SO...REMAIN IN PORT OR AVOID THE
WARING AREA.

&&

$$
WWW.WEATHER.GOV/MKX

MBK
4 follow-up statements
015 
WHUS73 KMKX 082105
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
305 PM CST THU JAN 8 2015

...BRISK WINDS...HIGH WAVES AND FREEZING SPRAY...

.BLUSTERY SOUTH TO SOUTHWEST WINDS WILL CONTINUE INTO THE EVENING
AHEAD OF AN APPROACHING COLD FRONT AND LOW PRESSURE. A FEW WINDS
WILL REACH GALE FORCE IN ICE FREE AREAS.  

IN ADDITION...THE HIGHER WAVES WILL CAUSE AREAS OF HEAVY FREEZING
SPRAY CLOSER TO SHORE. THE COLD FRONT WILL PASS ACROSS THE NEAR
SHORE WATERS THIS EVENING. BLUSTERY NORTHWEST WINDS IN THE WAKE OF
THE FRONT WILL ONCE AGAIN GUST TO GALE FORCE FOR A TIME TONIGHT.
HOWEVER THE THREAT FOR HEAVY FREEZING SPRAY WILL DIMINISH AS THE
HIGHER WAVES SHIFT TOWARD THE OPEN WATER.  

LMZ643>646-090515-
/O.CON.KMKX.GL.W.0002.000000T0000Z-150109T1500Z/
/O.CON.KMKX.UP.W.0002.000000T0000Z-150109T0300Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
305 PM CST THU JAN 8 2015

...GALE WARNING REMAINS IN EFFECT UNTIL 9 AM CST FRIDAY...
...HEAVY FREEZING SPRAY WARNING REMAINS IN EFFECT UNTIL 9 PM CST
THIS EVENING...

* WINDS: SOUTHWEST WINDS 15 TO 25 KNOTS SHIFTING TO THE NORTHWEST
  BY LATE THIS EVENING. WIND GUSTS UP TO 35 KNOTS... ESPECIALLY
  AWAY FROM SHORE.

* WAVES: 3 TO 5 FEET DECREASING TO 2 TO 4 FEET TONIGHT. 

* FREEZING SPRAY: AREAS OF HEAVY FREEZING SPRAY THIS EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A HEAVY FREEZING SPRAY WARNING MEANS HEAVY FREEZING SPRAY IS
EXPECTED TO RAPIDLY ACCUMULATE ON VESSELS. THESE CONDITIONS CAN
BE EXTREMELY HAZARDOUS TO NAVIGATION. IT IS RECOMMENDED THAT
MARINERS NOT TRAINED TO OPERATE IN THESE CONDITIONS OR VESSELS
NOT PROPERLY EQUIPPED TO DO SO...REMAIN IN PORT OR AVOID THE
WARING AREA.

&&

$$
WWW.WEATHER.GOV/MKX

MBK
961 
WHUS73 KMKX 090244
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
844 PM CST THU JAN 8 2015

...STRONG NORTHWEST WINDS...HIGH WAVES AND FREEZING SPRAY...

.A COLD FRONT WILL PASS ACROSS THE NEAR SHORE WATERS THIS
EVENING. STRONG NORTHWEST WINDS IN THE WAKE OF THE FRONT WILL
ONCE AGAIN GUST TO GALE FORCE FOR A TIME TONIGHT. THERE WILL ALSO
BE A THREAT FOR HEAVY FREEZING SPRAY TOWARD THE OPEN WATER.

LMZ643>646-091045-
/O.EXT.KMKX.UP.W.0002.000000T0000Z-150109T1500Z/
/O.CON.KMKX.GL.W.0002.000000T0000Z-150109T1500Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
844 PM CST THU JAN 8 2015

...HEAVY FREEZING SPRAY WARNING NOW IN EFFECT UNTIL 9 AM CST
FRIDAY...
...GALE WARNING REMAINS IN EFFECT UNTIL 9 AM CST FRIDAY...

THE HEAVY FREEZING SPRAY WARNING IS NOW IN EFFECT UNTIL 9 AM CST
FRIDAY. 

* WINDS: NORTHWEST GALES TO 35 KNOTS.

* WAVES: 3 TO 5 FEET WITH THE HIGHER WAVES TOWARD OPEN WATERS.

* FREEZING SPRAY: AREAS OF HEAVY FREEZING SPRAY ESPECIALLY TOWARD
  OPEN WATERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A HEAVY FREEZING SPRAY WARNING MEANS HEAVY FREEZING SPRAY IS
EXPECTED TO RAPIDLY ACCUMULATE ON VESSELS. THESE CONDITIONS CAN
BE EXTREMELY HAZARDOUS TO NAVIGATION. IT IS RECOMMENDED THAT
MARINERS NOT TRAINED TO OPERATE IN THESE CONDITIONS OR VESSELS
NOT PROPERLY EQUIPPED TO DO SO...REMAIN IN PORT OR AVOID THE
WARING AREA.

&&

$$
HENTZ

WWW.WEATHER.GOV/MKX
355 
WHUS73 KMKX 090918
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
318 AM CST FRI JAN 9 2015

...BRISK WEST TO NORTHWEST WINDS AND HEAVY FREEZING SPRAY TODAY...

.BRISK WEST TO NORTHWEST WINDS IN THE WAKE OF ANOTHER ARCTIC FRONT
MAY STILL PRODUCE GALE FORCE GUSTS EARLY THIS MORNING. OTHERWISE
BRISK AND GUSTY WINDS WILL CONTINUE TODAY BEFORE LESSENING FOR
TONIGHT. HIGH WAVES AND HEAVY FREEZING SPRAY ARE EXPECTED TOWARD
THE OPEN WATERS.

LMZ643>646-091500-
/O.CON.KMKX.GL.W.0002.000000T0000Z-150109T1500Z/
/O.CON.KMKX.UP.W.0002.000000T0000Z-150109T1500Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
318 AM CST FRI JAN 9 2015

...GALE WARNING REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING...
...HEAVY FREEZING SPRAY WARNING REMAINS IN EFFECT UNTIL 9 AM CST
THIS MORNING...

* WINDS: WEST TO NORTHWEST 15 TO 20 KNOTS. BRIEF GALE FORCE GUSTS
  EARLY THIS MORNING OTHERWISE GUSTS TO 25 TO 30 KNOTS THE
  REMAINDER OF THE DAY. 

* WAVES: 2 TO 4 FEET WITH THE HIGHER WAVES TOWARD OPEN WATERS.

* FREEZING SPRAY: AREAS OF HEAVY FREEZING SPRAY ESPECIALLY 
  TOWARD OPEN WATERS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A HEAVY FREEZING SPRAY WARNING MEANS HEAVY FREEZING SPRAY IS
EXPECTED TO RAPIDLY ACCUMULATE ON VESSELS. THESE CONDITIONS CAN
BE EXTREMELY HAZARDOUS TO NAVIGATION. IT IS RECOMMENDED THAT
MARINERS NOT TRAINED TO OPERATE IN THESE CONDITIONS OR VESSELS
NOT PROPERLY EQUIPPED TO DO SO...REMAIN IN PORT OR AVOID THE
WARING AREA.

&&

$$


WWW.WEATHER.GOV/MKX
720 
WHUS73 KMKX 091325
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
725 AM CST FRI JAN 9 2015

...BRISK WINDS CONTINUE TODAY INTO EARLY THIS EVENING...

.BRISK WEST TO NORTHWEST WINDS WILL CONTINUE IN THE WAKE OF AN
ARCTIC FRONT FOR TODAY INTO THE EARLY EVENING. THE WINDS WILL
THEN FALL BELOW SMALL CRAFT ADVISORY CRITERIA. 

LMZ643>646-092130-
/O.CAN.KMKX.GL.W.0002.000000T0000Z-150109T1500Z/
/O.NEW.KMKX.SC.Y.0005.150109T1325Z-150110T0300Z/
/O.CAN.KMKX.UP.W.0002.000000T0000Z-150109T1500Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
725 AM CST FRI JAN 9 2015

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 PM CST THIS EVENING...
...GALE WARNING IS CANCELLED...
...HEAVY FREEZING SPRAY WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 9 PM CST THIS
EVENING. THE GALE WARNING HAS BEEN CANCELLED. THE HEAVY FREEZING
SPRAY WARNING HAS BEEN CANCELLED. 

* WINDS: WEST TO NORTHWEST 15 TO 20 KNOTS. GUSTS TO 25 KNOTS.

* WAVES: 1 TO 3 FEET WITH HIGHER WAVES AND HEAVY FREEZING SPRAY TOWARD
  OPEN WATER.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
MG

WWW.WEATHER.GOV/MKX

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this gale warning went out at Jan 8, 4:15 AM CST, 5 hours 37 minutes earlier.

Area forecast discussion, Jan 8, 4:15 AM CST, 5 hours 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
415 AM CST THU JAN 8 2015

.TODAY AND TONIGHT...FORECAST CONFIDENCE MEDIUM TO HIGH.

A WEST TO EAST UPPER TROUGH DIGGING SEWD ACROSS THE SRN PROVINCES OF
CANADA IS EXPECTED TO INDUCE CYCLOGENESIS ACROSS SRN ONTARIO CANADA
TODAY AND TNT. A STRONG WARM ADVECTION PATTERN WITH ORGANIZED MID
LEVEL FRONTOGENESIS WILL SHIFT EAST ACROSS WI AND NRN IL FROM LATE
THIS AM THROUGH THE AFTERNOON. THE WARM ADVECTION WILL BE ENOUGH TO
WARM TEMPS INTO THE UPPER SINGLE DIGITS AND TEENS FOR THE LATE
AFTERNOON AND EARLY EVENING HOURS WITH WIND CHILLS RISING TO THE
SINGLE DIGITS BELOW ZERO.

THE WARM...MOIST ADVECTION...FRONTOGENESIS AND INCREASING PVA AHEAD
OF THE APPROACHING UPPER TROUGH WILL RESULT IN LGT TO MDT SNOW
QUICKLY SPREADING EAST ACROSS SRN WI FROM THE LATE MORNING INTO THE
EARLY AFTERNOON. A MODEL CONSENSUS OF QPF AND SNOW YIELDS 2-4 INCHES
WITH THE HIGHER TOTALS OVER ERN WI. A SWLY 60 KT LLJ WILL CONTRIBUTE
TO WIND GUSTS IN THE 30 MPH RANGE FOR THIS AFTERNOON WITH DECREASING
WIND GUSTS TNT. THUS BLOWING AND DRIFTING SNOW WILL OCCUR. EXPANDED
THE ADVISORY TO INCLUDE ALL OF THE ERN CWA TAKING IN ACCOUNT THE
BLOWING AND DRIFTING SNOW ESPECIALLY IN THE FLATTER TERRAIN OF ROCK
AND WALWORTH COUNTIES.

THE PASSAGE OF THE ARCTIC FRONT BY LATE EVENING WILL ONCE AGAIN DROP
TEMPS BELOW ZERO BY FRI AM WITH WIND CHILLS ONCE AGAIN REACHING WIND
CHILL ADVISORY CRITERIA BY 09-12Z FRI. SOME BLOWING AND DRIFTING
SNOW WILL CONTINUE AFTER THE SNOW ENDS BY MID TO LATE EVENING.

.FRIDAY THROUGH WEDNESDAY...FORECAST CONFIDENCE...MEDIUM

THE ECMWF AND CANADIAN SUGGEST A SHORTWAVE WILL BRING A LITTLE
LIGHT SNOW SATURDAY EVENING...WITH THE GFS AND NAM MAINLY DRY.
KEPT SOME LOW POPS GOING IN THE NORTHEAST. OTHERWISE...IT LOOKS
DRY FROM FRIDAY INTO THE MIDDLE OF NEXT WEEK...WITH HIGH PRESSURE
IN CONTROL FOR MUCH OF THE TIME.

SHOULD SEE CONTINUED BELOW NORMAL TEMPS THROUGH SATURDAY. WIND
CHILLS WILL LIKELY HIT ADVISORY CRITERIA AGAIN FROM EARLY FRIDAY
MORNING INTO SATURDAY MORNING. IT SHOULD BE MILDER SUNDAY THROUGH
WEDNESDAY THOUGH...WITH TEMPS CLIMBING BACK TOWARD NORMAL VALUES.

&&

.AVIATION/12Z TAFS/...SNOW WILL DEVELOP FROM LATE THIS MORNING INTO
THE EARLY AFTERNOON...THEN LAST INTO THE EVENING HOURS AS
WARM...MOIST ADVECTION AND FRONTOGENESIS MOVES ACROSS THE REGION.
GUSTY WINDS IN THE 30 MPH RANGE WILL MAKE FOR BLOWING SNOW FOR THE
AFTERNOON AND EARLY EVENING HOURS. CIGS WILL FALL TO 1-3 KFT FOR THE
AFTERNOON AND EVENING HOURS...THEN SCATTER OUT DURING THE OVERNIGHT
AS DRY AIR RETURNS. VSBYS WILL FALL TO 1/2-1 1/2SM WITH THE SNOW
THIS AFTERNOON WITH IMPROVING VSBYS DURING THE EVENING...AND VFR
VSBYS FOR THE OVERNIGHT AS THE SNOW ENDS.

&&

.MARINE...A SMALL CRAFT ADVISORY IS IN EFFECT INTO FRIDAY EVENING
FOR BRISK WINDS AND HIGH WAVES TOWARD OPEN WATER AS STRENGTHENING
LOW PRESSURE MOVES SOUTHEAST ACROSS SOUTHERN ONTARIO CANADA. BRISK
SWLY WINDS WILL SHIFT NWLY BY LATE EVENING WITH THE PASSAGE OF
ANOTHER ARCTIC FRONT. BRISK WNWLY WINDS WILL THEN PREVAIL FRI INTO
FRI EVENING. GIVEN THE VERY COLD TEMPERATURES...MDT TO HEAVY
FREEZING SPRAY IS EXPECTED.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...WIND CHILL ADVISORY UNTIL NOON CST TODAY FOR WIZ046-047-051-052-
     056>060-062>072.

     WINTER WEATHER ADVISORY FROM NOON TODAY TO 9 PM CST THIS EVENING
     FOR WIZ051-052-058>060-064>066-069>072.

LM...SMALL CRAFT ADVISORY UNTIL 9 PM CST FRIDAY FOR LMZ643>646.

&&

TODAY/TONIGHT AND AVIATION/MARINE...GEHRING
FRIDAY THROUGH WEDNESDAY...DDV
Hazardous weather outlook, Jan 8, 4:48 AM CST, 5 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
448 AM CST THU JAN 8 2015

WIZ046-047-051-052-056>060-062>072-091100-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
448 AM CST THU JAN 8 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

THE WIND CHILL ADVISORY EXPIRES AT NOON TODAY BUT ANOTHER WIND
CHILL ADVISORY WILL LIKELY BE NEEDED LATE TONIGHT. SNOW WILL
DEVELOP FROM LATE MORNING INTO THE EARLY AFTERNOON AND THEN LAST
INTO THE EVENING HOURS. 2 TO 4 INCHES OF SNOW IS FORECAST WITH THE
HIGHER AMOUNTS OVER EASTERN WISCONSIN WHERE A WINTER WEATHER
ADVISORY IS IN EFFECT. WIND GUSTS IN THE 30 MPH RANGE THIS
AFTERNOON WILL LEAD TO BLOWING AND DRIFTING SNOW. THE WINDS AND
INTENSITY OF THE BLOWING SNOW WILL LESSEN LATE TONIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

ANOTHER ARCTIC FRONT WILL BRING BITTERLY COLD WIND CHILLS FROM
EARLY FRIDAY MORNING INTO SATURDAY MORNING. ANOTHER WIND CHILL
ADVISORY IS LIKELY AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THIS WEEK...BUT SNOWFALL
REPORTS ARE APPRECIATED.

LMZ643>646-091100-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
448 AM CST THU JAN 8 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR BRISK SOUTHWEST
WINDS THAT WILL SHIFT TO NORTHWEST BY LATE EVENING DUE TO THE
PASSAGE OF ANOTHER ARCTIC FRONT. HIGH WAVES WILL DEVELOP TOWARD
OPEN WATER AND MODERATE TO HEAVY FREEZING SPRAY IS EXPECTED.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

A SMALL CRAFT ADVISORY CONTINUES FRIDAY INTO FRIDAY EVENING. BRISK
WEST TO NORTHWEST WINDS WILL CONTINUE FRIDAY AND FRIDAY EVENING
WITH HIGH WAVES TOWARD OPEN WATER. MODERATE TO HEAVY FREEZING
SPRAY IS EXPECTED.

WWW.WEATHER.GOV/MKX
MG

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 8, 9:52 AM CSTHeavy Freezing Spray WarningMKX22 hr
Jan 8, 2:12 PM CSTWind Chill AdvisoryMKXColumbia, Dane, Dodge, Fond du Lac, Green, Green Lake and 14 more44 hr

Nearby

Gale Warnings in Wisconsin, 2015Every gale warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.